# SDR VNAA2018051599905

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 33,932 hours, 32,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R35012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS AREA OF CORROSION AND SOME CHAFING, DAMAGE FROM FLOOR BOARD BETWEEN FS 559+112 TO FS 621. REMOVED AND REPLACED SILL IAW EO CL-600-2B19-53-L05666.
